# SDR HALA2014092500157

- Difficulty date: September 25, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 12,693 hours, 1,921 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER PANEL SKIN DAMAGED BETWEEN FRAME 63 & DE63A BEAM 5, 73.5" FROM FWD DOOR EDGE.  CUT OUT DAMAGE IAW SRM 52-32-00.  HFEC AREA NO CRACKS NOTED.  REPAIRED IAW E105-388000-INI VERSION A.  OK TO CONTINUE SERVICE.
